# SDR ASAA2015060211967

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,761 hours, 9,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FWD DOOR SURROUND SHIELD IS CORRODED, APPROXIMATELY BS 767-BS 787.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1, ORIGINAL THICKNESS IS .050 IN REMAINING THICKNESS IS .039 IN REMOVED .011 IN, BEYOND MAX ALLOWABLE 10 PERCENT, R & R SHIELD IAW SRM 51-10-02, PARA 9, SRM 51-40-02 AND ABC DWG 146A0081 SHT 34 REV-.
